# SDR DALA2015022207846

- Difficulty date: December 7, 2013
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 65,179 hours, 47,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OTBD OF NR 2 SLAT CENTER CUTOUT.  NDT END OF CRACK.  CRACK APPROXIMATELY 4.25" IN LENGTH.  VERIFIED CRACK LENGTH AT 4.0" AND STOP DRILLED IAW ER/A 380953-14MA, REV ORIGINAL STEPS 1 AND 2.  C/W ER/A 380953-14MA, REV ORIG STEP 3 CRACK IS CONTAINED.  FABRICATED REPAIR PARTS AND INSTALLED TIME LIMITED REPAIR IAW ER/A 380953-14MA, REV ORIGINAL PERMANENT REPAIR DUE AT NEXT HMV.  REDEFERRED LOG TO QC, ESTABILISH MONITOR INSPECTION, 00-0557-8-7985, SN 971 L/L SEC I.  ASSOCIATED ER/A 00-532432 ADDED FOR AC 0971.  TIME LIMITED REPAIR DOUBLER AND REPAIR STRAP WERE REMOVED IAW ER/A 380953-14MA, REV "A".  INSPECTION WAS PERFORMED ON PREVIUS STOP DRILL HOLE NO CRACKS FOUND.  INSPECTION WAS PERFORMED ON EXISTENT DRILL HOLES NO CRACKS WERE FOUND IAW NDT SPM 06-10-01-003 & ER/A 380953-14MA.  AREA WAS IDENTIFIED WITH LOG 5281196 IAW PS 900-5-1, NR 4.  THIS MONITOR WAS ATTENDED WITH ERA 532432-4 REV, CLOSED LOG AND REMOVED MONITOR INSP 00-0557-8-7985, SN 00971 L/L.
